×

zbMATH — the first resource for mathematics

Measurement structures and linear inequalities. (English) Zbl 0129.12102

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Adams, E.W; Fagot, R.F, A model of riskless choice, () · Zbl 0205.49203
[2] Luce, R.D, Semi-orders and a theory of utility discrimination, Econometrica, 24, 178-191, (1956) · Zbl 0071.14006
[3] Luce, R.D; Tukey, J.W, Simultaneous conjoint measurement: a new type of fundamental measurement, J. math. psychol., 1, 1-27, (1964) · Zbl 0166.42201
[4] Kelley, J.L, Measures on Boolean algebras, Pacific J. math., 18, 1165-1172, (1959) · Zbl 0087.04801
[5] Kraft, C.H; Pratt, J.W; Seidenberg, A, Intuitive probability on finite sets, Ann. math. statist., 30, 408-419, (1959) · Zbl 0173.19606
[6] (), No. 38
[7] Scott, D; Suppes, P, Foundational aspects of theories of measurement, J. symbolic logic, 23, 113-128, (1958) · Zbl 0084.24603
[8] Suppes, P; Zinnes, J.L, Basic measurement theory, (), 1-76
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.